# SDR UALA2008111302332

- Difficulty date: April 21, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 45,877 hours, 6,877 cycles
- Engine: Pwa PW40903
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 473760
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE LOOP 2 ENG R RIGHT ENGINE FIRE DETECTION SYSTEM LOOP 2 FAILURE.  STATUS  MSG01- ACTIVE CLIMB INTERMITTENT; FIRE LOOP 2 (RIGHT ENGINE) IS SHORTED.  DB- ENGINE FIRE DETECTION CARD (RIGHT) MSG02- ACTIVE CLIMB HARD; ENGINE FIRE DETECTION CARD (RIGHT) HAS AN INTERNAL FAILURE.  DB- ENGINE FIRE DETECTION CARD (RIGHT) MSG03- ACTIVE CLIMB HARD; ENGINE FIRE DETECTION CARD (RIGHT) HAS AN INTERNAL FAILURE.  ITEM CNX PER PLF SHOWS NOT ACTIVE.  MSG-2610232 ACTIVE CL INTER, MSG-2610012 ACTIVE CL HARD, MSG-2610012 ACTIVE CL HARD.  FIRE LOOP FAILURE.  REPLACED RIGHT ENGINE FIRE LOOP.  FIRE TEST PASSED.
